On the partial sums of certain Laurent expansions
Colloquium Mathematicum, Tome 11 (1963) no. 2, pp. 173-179
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_11_2_173_179,
author = {Maxwell Reade},
title = {On the partial sums of certain {Laurent} expansions},
journal = {Colloquium Mathematicum},
pages = {173--179},
year = {1963},
volume = {11},
number = {2},
doi = {10.4064/cm-11-2-173-179},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-11-2-173-179/}
}
Maxwell Reade. On the partial sums of certain Laurent expansions. Colloquium Mathematicum, Tome 11 (1963) no. 2, pp. 173-179. doi: 10.4064/cm-11-2-173-179
Cité par Sources :